My granny was diagnosed serosis of liver and also operated laproscopically for a colorectal andeocarcenoma, 4 months post operative she is now showing increased levels of GGTP (126) & Alkaline phosphate (181). She is a 25 yrs old diabetic and 20 yrs old hypertension patient. Her current CEA levels are 3.06, ESR 35, SGOT 33, SGPT 34. What could be possible reasons for the same ?
If she has cirrhosis of the liver, then the elevated levels of the tests are likely due to this condition. If the CEA is not that high, then it would not likely be due to the cancer coming from the colon migrating to the liver. IF you have other tests done before, then this may help distinguish if there is a large departure from the baseline values. Discuss the reports with the doctor. Stay positive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.